MAUDE Adverse Event Report: BECKMAN COULTER COULTER ACT DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER ACT DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number AC*T DIFF 2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) assisted the customer via telephone.Controls were passing, it seems that they changed qc lots but didn't adjust their ranges for approximately two months.The customer was not a med tech and did not understand the assayed control issue.The fse verified the instrument function with the customer by running fresh tubes of 4c-es controls an reviewed the data with the customer.Recommended to the customer that they should calibrate the instrument whenever they encounter this issue and after any manual calibration.Non instrument malfunction could be identified by the fse.Bec internal identifier - case-(b)(4).
 
Event or Problem Description
The customer reported erroneous high platelet (plt) results on patient samples run on the act diff 2 analyzer after onsite service.There were no erroneous patient results reported outside the laboratory.There was no report of impact to patient treatment.

Brand Name
COULTER ACT DIFF 2 ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key10963655
Report Number1061932-2020-00175
Device Sequence Number2539361
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T DIFF 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1